I'm only 5ft 1 and at my heaviest and almost most depressed as signs of aging coming now and I'm really slowed down. Does this mean I will not lose weight now? More detail I am moderately active usually I have joined gym and swim again after a two years break because of finances being poor. I am hypothyroid so take levothyroxine. Now fultium for vit d deficiency. Lansoprazole for hiatus hernia, mirtazapine for anxiety with depression, two different inhalers and montelukast tablets and cetirizine for all year round allergies and asthma and frequent antibiotics for infections which I pick up easily at work. Most of my medication has side effect of weight gain... I'm at my wits end unable to get dressed some days or even move out if bed. I'm guessing the vit d will help. But anyone know how safe it would be to come off the weight inducing meds and self manage my symptoms?
Mirtazapine is know for it's weight gain. You may want to talk to your doctor about another antidepressant. I am unfamiliar with the others meds. You can also talk to your doctor about the safety of which meds you may be able to come off of.
Hope you find answers soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2010 • 1 answer
What happens when you are done losing weight, do you stop the drug? Do the cravings come back? I've?
Posted 7 Jul 2016 • 1 answer
Posted 9 Aug 2016 • 0 answers
Posted 14 Dec 2016 • 0 answers
Posted 23 Mar 2017 • 0 answers